Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 10, 2012, 3:18 PM CDT for Crawford County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 10, 2012, 3:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
County Crawford County, AR
The radar
The Western Arkansas radar (KSRX), 26 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946
WWUS84 KTSA 102018
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT TUE JUL 10 2012
ARZ019-020-029-102045-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
318 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
WESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MULBERRY...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...MULBERRY...URSULA...
VESTA...LAVACA...KIBLER AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3527 9409 3542 9430 3555 9408 3544 9394
TIME...MOT...LOC 2018Z 046DEG 13KT 3545 9408
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:22 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 10, 12:22 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT TUE JUL 10 2012 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ISOLATED/WIDELY SCATTERED CONVECTION DEVELOPING ACROSS THE REGION EARLY THIS AFTERNOON...WITH BEST CHANCES GENERALLY ALONG AND SOUTH OF A KMLC TO KFSM LINE. VFR CONDITIONS WILL GENERALLY PREVAIL...ALTHOUGH WILL SEE BRIEF MVFR CONDITIONS AND GUSTY WINDS IN AND NEAR INDIVIDUAL STORMS. ACTIVITY SHOULD WEAKEN AFTER 01Z. && .PREV DISCUSSION... /ISSUED 1057 AM CDT TUE JUL 10 2012/ ..UPDATE... DISCUSSION... HAVE LOWERED POPS AREAWIDE THROUGH THE EARLY AFTERNOON...WITH INCREASING STORM DEVELOPMENT EXPECTED GENERALLY AFTER 18-19Z. REMAINDER OF FORECAST IN DECENT SHAPE. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 97 71 97 / 10 10 10 10 FSM 72 95 71 95 / 20 20 10 10 MLC 71 93 69 93 / 20 10 10 10 BVO 67 96 66 96 / 10 10 10 10 FYV 66 93 65 93 / 10 20 10 10 BYV 67 93 66 93 / 10 20 10 10 MKO 70 96 69 96 / 20 10 10 10 MIO 69 95 68 95 / 10 20 10 10 F10 71 96 70 96 / 20 10 10 10 HHW 72 93 70 93 / 30 20 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...18
Hazardous weather outlook, Jul 10, 12:51 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT TUE JUL 10 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT TUE JUL 10 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDELY SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON. A FEW THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DOWNBURST WINDS OF AROUND 70 MPH POSSIBLE. A LIMITED FIRE DANGER WILL EXIST THIS AFTERNOON ESPECIALLY IN AREAS THAT REMAIN DRY TODAY AND HAVE SEEN LITTLE OR NO RAIN THE PAST COUPLE DAYS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A WEAKNESS IN THE UPPER LEVEL RIDGE PERSISTS OVER THE AREA. HOT CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD WITH HIGH TEMPERATURES GENERALLY IN THE 90S. HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 100 OR BELOW UNTIL MONDAY WHEN VALUES COULD TOP OUT AROUND 105 DEGREES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 10, 2:15 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT TUE JUL 10 2012
OKZ067-068-070-101945-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
215 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOST CITY...
MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PUMPKIN CENTER...HULBERT...LOST CITY...OKAY...
MUSKOGEE...OKTAHA...KEEFETON...WAINWRIGHT...SUMMIT...BRAGGS...FORT
GIBSON...SEQUOYAH STATE PARK AND GREENLEAF STATE PARK.
ANOTHER STRONG STORM WAS LOCATED JUST EAST OF MUSKOGEE AND WAS ALSO
MOVING SOUTH AT 15 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 40 MPH.
LAT...LON 3602 9497 3564 9511 3563 9513 3560 9513
3549 9517 3553 9535 3555 9535 3555 9543
3559 9559 3608 9519 3608 9515
TIME...MOT...LOC 1914Z 021DEG 14KT 3597 9512Special weather statement, Jul 10, 2:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT TUE JUL 10 2012
ARZ020-102000-
FRANKLIN AR-
235 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BARNES...
MOVING SOUTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PARADISE...PINEY...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...BARNES...TURNERS BEND...CASS AND
REDDING.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3543 9389 3555 9403 3558 9403 3558 9406
3558 9407 3573 9383 3562 9370
TIME...MOT...LOC 1936Z 045DEG 17KT 3564 9382Special weather statement, Jul 10, 2:45 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT TUE JUL 10 2012
OKZ070-102015-
MUSKOGEE OK-
245 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF SUMMIT...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MUSKOGEE...COUNCIL HILL...OKTAHA...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE AND TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9571 3578 9562 3576 9559 3579 9553
3581 9538 3564 9532 3555 9541 3555 9571
TIME...MOT...LOC 1945Z 056DEG 15KT 3570 9545Special weather statement, Jul 10, 2:49 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT TUE JUL 10 2012
ARZ020-029-102015-
FRANKLIN AR-SEBASTIAN AR-
249 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 249 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
VESTA...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...CECIL AND BLOOMER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3523 9392 3524 9421 3545 9406 3546 9403
3547 9405 3548 9404 3546 9390
TIME...MOT...LOC 1949Z 024DEG 12KT 3536 9400Special weather statement, Jul 10, 3:10 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT TUE JUL 10 2012
ARZ020-029-102045-
FRANKLIN AR-SEBASTIAN AR-
310 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
CHARLESTON...MOVING SOUTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CROSSROADS...MILLTOWN...
CHARLESTON...BRANCH...URSULA...GREENWOOD...LAVACA...HUNTINGTON...
DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...EXCELSIOR...FORT
CHAFFEE AND BLOOMER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3523 9399 3522 9402 3518 9402 3513 9406
3514 9413 3510 9413 3510 9414 3506 9424
3515 9438 3541 9411 3530 9393
TIME...MOT...LOC 2010Z 037DEG 17KT 3528 9408Special weather statement, Jul 10, 3:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT TUE JUL 10 2012
ARZ019-020-029-102045-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
318 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
WESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MULBERRY...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...MULBERRY...URSULA...
VESTA...LAVACA...KIBLER AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3527 9409 3542 9430 3555 9408 3544 9394
TIME...MOT...LOC 2018Z 046DEG 13KT 3545 9408The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:52 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Jul 10, 2:15 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Jul 10, 2:45 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Jul 10, 3:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
| Jul 10, 6:04 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Jul 10, 6:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Jul 10, 6:54 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Jul 9, 10:29 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
| Jul 9, 10:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 50 min |
| Jul 10, 2:35 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Jul 10, 2:49 PM CDT | Special Weather Statement | TSA | Franklin | 26 min |
| Jul 10, 3:10 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Jul 10, 3:42 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.